Difficult To Defecate And Urinate Less Smoothly After Taking Stomach And Kidney Drugs?

Illustration of Difficult To Defecate And Urinate Less Smoothly After Taking Stomach And Kidney Drugs?
Illustration: Difficult To Defecate And Urinate Less Smoothly After Taking Stomach And Kidney Drugs? Bing

I want to ask. My parents haven’t been able to defecate for the past two days.rnIndeed, for the past two days my parents have taken medicine from the hospital for stomach and kidney medicine.rnWhat is the reason why I can’t defecate. Is it because of the influence of the drug..rnThank you.

1 Answer:

Hi Miftahs,

Thank you for asking HealthReplies.com.

Several types of drugs are known to trigger constipation (difficult bowel movements), among the most common are pain medications, such as opioids or NSAIDs (non-steroidal anti-inflammatory drugs). Some types of drugs to treat depression and high blood pressure can also cause difficulty defecating.

However, you need to know that there are many more possible causes of constipation, for example:

Unhealthy lifestyle, such as lack of drinking, low-fiber diet, lack of movement, accustomed to resisting the urge to defecate Blockage in the gastrointestinal tract, for example due to intra-abdominal tumors, intestinal strictures Nerve disorders in the gastrointestinal tract, for example due to multiple sclerosis, Parkinson's disease, stroke , spinal cord injury Hormonal disorders, for example due to hypothyroidism, diabetes, hyperparathyroidism, and so on. Therefore, to find out the cause of constipation, it is necessary to first clarify what diseases your parents suffered from before? What stomach and kidney medications are you currently taking? Are there any other complaints besides having difficulty defecating?

We recommend that you check with your parents directly to the doctor to find out what the cause of the complaint is. Generally, constipation needs to be treated immediately if it occurs for more than 2 weeks, or is accompanied by other complaints, such as not being able to pass the wind at all, vomiting, abdominal tightness, abdominal pain, weakness, fever, cold sweat, or a lump in the stomach appears.

At this time, you should tell your parents to drink more and eat vegetables and fruits to maintain fiber intake. Reduce first consuming foods that contain too much gas so that the stomach does not become bloated or painful. Invite your parents to be active and exercise and avoid excessive stress to help smooth digestion.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Memorizing Ishihara Books, Did You Pass The Color Blind Test?

Memorizing Ishihara Books, Did You Pass The Color Blind Test?

(1 year ago)

Ass.wr.wb …. Good night greetings prosperous .. I want to ask, if someone is partially green color blind, but he is always therapeutic to see and learn, memorize Ishihara boo...

Supplement

Supplement

(1 year ago)

Doc is the right vitamin for skin that does not make fat, which is between Asthin forche 4 … private plus and Astina … because I get these vitamins from three different...

Left Abdominal Pain When Pressed?

Left Abdominal Pain When Pressed?

(1 year ago)

Doctor, I’m 18 years old. 2days my left abdomen aches when held and even when I wake up I feel my stomach hurts overall....

Leave a Reply

Your email address will not be published. Required fields are marked *